# SDR AALA2009020900047

- Difficulty date: January 8, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT (INTERCOSTAL) TIE BRACKET BROKEN AT STATION 598 BUTTLINE 0.  INSTALLED NEW FITTING IN ACCORDANCE WITH SRM 51 30 00.
